# SDR FDEA2019102422726

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 49,627 hours, 16,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED LEFT FORWARD ENTRYDOOR WAS BINDING.  HAD  MAINTENANCE OPEN DOOR FROM THE OUTSIDE.  KMEM      WHILE PERFORMING INSPECTION CHECK IN REF. TO AMM  52-11-01-6. FOUND COVER TO SLIDE NOT SECURE  BINDING. RESECURED COVER IN REF. TO AMM 25-66-01-4.  FOUND L1 DOOR ASSIST BOTTLE OUT OF LIMITS. REMOVED  AND REPLACED L1 DOOR ASSIST BOTTLE IN REF. TO AMM  52-11-30-4. OK FOR SERVICE  (MFG HR-TEXTRON)
